RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 12, Issue 4  


The parameters of recursive MDS-codes
S. González, E. Couselo, V. Markov, A. Nechaev
3
Vector invariants of symmetric groups in the case of a field of prime characteristic
S. A. Stepanov
25
Sojourn times in a finite set of states of Markov branching processes and the probabilities of extinction of a modified Galton–Watson process
B. A. Sevast'yanov
39
Moving chi-square
M. I. Tikhomirova, V. P. Chistyakov
46
On permutations with cycle lengths from a random set
A. L. Yakymiv
53
On some properties of systems, complete with respect to expressibility, of formulas in the Gödel–Löb provability logic
M. F. Raţă, A. G. Russu
63
On the complexity of the computation of rudimentary predicates
S. S. Marchenkov
83
On the number of rules needed for an automaton grammar to generate a finite language
N. Yu. Demin
99
On the mean time for computing the values of elementary Boolean functions
A. V. Chashkin
109
On traversing labyrinths by automata in $n$-dimensional space
A. Z. Nasyrov
121
The completeness criterion for systems containing all one-place bounded-determinate functions
V. A. Buevich
138
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020